# SDR SWIA202157329

- Difficulty date: February 6, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: MS211518C
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE PUSH PULL RODS IN PASSENGER DOOR HAVE RUSTED ROD ENDS AND ATTACHING JAM NUTS ARE RUSTED ALSO.   (C-CHECK RO 4/2/2021)    REMOVED & REPLACED PAX DOOR ROD ENDS & ATTACHING JAM NUTS P/N MS21151-8C 4EA & MS21151-9C 4EA & NAS1423-6 8EA IAW CRJ 200 AMM 20-24-00-910-809 REV 62  12-10-2020
